| Model Number |
E360 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the e360 ventilator had a internal leak.Patient involvement information was not provided by the customer.Covi dien/medtronic was not authorized to evaluate/service the device so the reported complaint could not be confirmed.A non-covidien /medtronic service provider checked all parameters of ventilator, performed and passed circuit test.Performed and passed flow sensor calibration.Performed and passed oxygen sensor calibration.The ventilator was tested and checked to be running normally.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The ventilator was not in use on a patient at the time of the reported event.